MAUDE Adverse Event Report: SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR

SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR
Model Number 91393
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their xprezzon bedside monitor had crashed while in use.There was no patient or user harm associated with this event.The biomedical engineer had confirmed that the device was failing the power on self test for a dram issue prior to putting the unit into use, but they had put it into service regardless.The device has since been removed from service and will be returned to spacelabs healthcare for additional investigation.At this time the device has not been received.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
The device was received by spacelabs health equipment service center.The repair technician reported that the issue was verified as the device would not power on due to a faulty cpu pcba.The device was repaired and returned to the customer.

Brand Name
XPREZZON MONITOR
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22476009
Report Number3010157426-2025-00122
Device Sequence Number18309936
Product Code MHX
UDI-Device Identifier10841522100079
UDI-Public(01)10841522100079(11)191230
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K112962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown